MathSciNet Relay Station
MathSciNet bibliographic data
MR2855287 (2012k:30099) 30E05 (30H10 30H20 46E20 46J15)
Zarouf, Rachid Effective $H\sp \infty$ interpolation constrained by weighted Hardy and Bergman norms. Ann. Funct. Anal. 2 (2011), no. 2, 59–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement